# SDR USAA2014042500008

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 77,546 hours, 34,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740031
- Part serial: 0082
- Condition: Low Pressure
- Location: R2 Door
- Part time: 73,989 hours, 33,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ASSIST BOTTLES NEED SERVICING.  SERVICED DOOR R2 ASSIST BOTTLES IAW AMM 52-10-00.
